# SDR 96ZZZM296

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 1020-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 42 STATION 1020 TO 1140 HAS LEVEL 2 CORROSION ALONG TOP AND FLANGE OF SEAT TRACK.  REMOVED AND REPLACED SEAT TRACKS FROM STATION 1030 TO 1140 RBL 42 PER SRM 51-10-1.  (M)
